# SDR O9IA201305030013

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N96LF
- Make and model: Gulstm 690A
- Aircraft serial: 11336
- Aircraft time: 9,564 hours, 6,146 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pump
- Part number: PCM003
- Condition: Burned
- Location: Cabin
- Part time: 949 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PASSENGERS NOTED ODD ODOR IN CABIN.  NO SMOKE EVIDENT.  CREW LANDED AIRCRAFT.  AS CREW STARTED TAXI, PASSENGERS NOTED ODOR AND SMOKE IN CABIN.  ACFT WAS SHUTDOWN.   INSPECTION REVEALED THE NR 2 AIR PUMP IN THE LIFEPORT BED HAD FAILED.  THIS PUMP WAS DEACTIVATED, WIRES CAPPED AND STOWED AND POWER SHUTOFF TO THE MEDICAL BED.  ONCE ACFT RETURNED TO HOME LOCATION THE PUMP WAS REPLACED.
